See Alike in...

Alike App

Browser

pricklypear

600d

I have been diagnosed with orthostatic intolerance and my doctor said i’m on the “edge” of being diagnosed with POTS. i go to physical therapy for my hEDS and when i was there today, and whenever i’ve been going for the past few months, my heart races really bad, my chest hurts, i get dizzy, and i feel like i’m going to throw up. i tried calling my cardiologist to schedule an appointment because i feel like crap and the earliest thing they have is in february. i’m eating my salt, wearing compression clothes, drinking water and gatorade. i don’t know what else to do. i’m tired of chest pain and nausea. i’m used to the dizziness and tolerating it. any advise?

Top reply
    • MoxxToxic

      600d

      Ask to be put on propanalol. They use ur often for anxiety but it mainly helps keep your heart rate down if you have POTS

    • MoxxToxic

      600d

      Ask to be put on propanalol. They use ur often for anxiety but it mainly helps keep your heart rate down if you have POTS

    • maddmatcha

      600d

      I assume you have gotten the tilt table test done, right? Also, are you on any medication?

      • pricklypear

        600d

        @maddmatcha no tilt test and no medication. thinking about seeing a new doctor at this point

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion